Морозов О. И. (ИПУ РАН, Лаборатория 09) НЕАКТУАЛЬНАЯ ЗАПИСЬ. Публикации

Библиографическая ссылкаГод

Статьи в журналах/сборниках из перечня Web of Science/Scopus

1Красильщик И.С., Морозов О.И., Vojcak P. Nonlocal symmetries, conservation laws, and recursion operators of the Veronese web equation // Journal of Geometry and Physics. 2019. Vol. 146. С. 103519 (1-11).2019
2Морозов О.И. Lax representations with non-removable parameters and integrable hierarchies of PDEs via exotic cohomology of symmetry algebras // Journal of Geometry and Physics. 2019. Vol. 143. С. 150-163.2019
3Baran H., Красильщик И.С., Морозов О.И., Vojcak P. Nonlocal symmetries of integrable linearly degenerate equations: a comparative study // Theoretical and Mathematical Physics. 2018. Vol. 196, № 2. С. 169-192 (1089-1110).2018
4Holba P., Морозов О.И., Vojcak P., Красильщик И.С. Reductions of the universal hierarchy and rdDym equations and their symmetry properties // Lobachevskii Journal of Mathematics. 2018. Vol. 39, № 5. С. 673-681 .2018
5Морозов О.И. Deformations of infinite-dimensional Lie algebras, exotic cohomology, and integrable nonlinear partial differential equations // Journal of Geometry and Physics. 2018. Vol. 128. С. 20-31.2018
6Морозов О.И., Lelito A. Invariant solutions of the Khokhlov–Zabolotskaya singular manifold equation and their application // Reports on mathematical physics. 2018. Vol. 81. С. 65-79.2018
7Морозов О.И., Lelito A. Nonlocal symmetries of Plebanski’s second heavenly equation. // Journal of Nonlinear Mathematical Physics. 2018. Vol. 25, Iss. 2. С. 188-197 https://www.tandfonline.com/toc/tnmp20/25/2?nav=tocList.2018
8Морозов О.И., Lelito A. Three-component nonlocal conservation laws for Lax–integrable 3D partial differential equations. // Journal of Geometry and Physics. 2018. Vol. 131. С. 89-100.2018
9Holba P., Krasil'shchik I.S., Морозов О.И., Vojcak P. 2D reductions of the equation $u_{yy} = u_{tx} + u_y u_{xx} − u_x u_{xy}$ and their nonlocal symmetries. // Journal of Nonlinear Mathematical Physics. 2017. Vol. 24, Sup. 1. С. 36-47.2017
10Красильщик И.С., Морозов О.И., Vojcak P., Holba P. 2D reductions of the equation $u_{yy} = u_{tx} + u_y u_{xx} −u_x u_{xy}$ and their nonlocal symmetries // Journal of Nonlinear Mathematical Physics. 2017. Vol. 24, Supplement 1. С. 36–47.2017
11Морозов О.И. Deformed cohomologies of symmetry pseudo-groups and coverings of differential equations // Journal of Geometry and Physics. 2017. Vol. 113. С. 215-225.2017
12Морозов О.И., Pavlov M.V. Backlund transformations between four Lax-integrable 3D equations // Journal of Nonlinear Mathematical Physics. 2017. Vol. 24, Iss. 4. С. 465-468.2017
13Baran H., Krasil'shchik I.S., Морозов О.И., Vojcak P. Coverings over Lax-integrable equations and their nonlocal symmetries // Theoretical and Mathematical Physics. 2016. Vol. 88, № 3. С. 1273-1295.2016
14Kruglikov B.S., Морозов О.И. A Backlund transformation between the four-dimensional Martinez Alonso--Shabat and Ferapontov--Khusnutdinova equations // Theoretical and Mathematical Physics. 2016. Vol. 188, № 3. С. 1358-1360.2016
15Lelito A., Морозов О.И. The Gibbons–Tsarev equation: symmetries, invariant solutions, and applications // Journal of Nonlinear Mathematical Physics. 2016. Vol. 23, № 2. С. 243-255.2016
16Красильщик И.С., Sergyeyev A., Морозов О.И. Infinitely many nonlocal conservation laws for the ABC equation with A+B+C≠0 // Calculus of Variations and Partial Differential Equations. 2016. Vol. 55, № 5 . С. 1-12, http://link.springer.com/article/10.1007/s00526-016-1061-0.2016
17Baran H., Морозов О.И., Vojcak P., Красильщик И.С. Integrability properties of some equations obtained by symmetry reductions // Journal of Nonlinear Mathematical Physics. 2015. Vol. 22, № 2. С. 210-232.2015
18Kruglikov B.S., Морозов О.И. Integrable dispersionless PDEs in 4D, their symmetry pseudogroups and deformations // Letters in Mathematical Physics. 2015. Vol. 105, № 12. С. 1703-1723.2015
19Красильщик И.С., Baran H., Vojcak P., Морозов О.И. Five-dimensional Lax-integrable equation, its reductions and recursion operator // Lobachevskii Journal of Mathematics. 2015. Т. 36, № 3. С. 225-233, http://link.springer.com/article/10.1134%2FS1995080215030026.2015

Статьи в журналах/сборниках из перечня ВАК

20Морозов О.И. Symmetries and Lax integrability of the generalized Proudman--Johnson equation / Научный вестник МГТУ ГА. М.: МГТУ ГА, 2017. T. 20. С. 94-99.2017
21Морозов О.И., Pavlov M.V. Contact integrable extensions of symmetry pseudo-group and coverings for the r-th double modified dispersionless Kadomtsev--Petviashvili equation / Научный Вестник МГТУ ГА. М.: МГТУ ГА, 2016. Т. 224. С. 97-106.2016